# SDR CALA2021062500947

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 104,504 hours, 10,680 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: C12349AD03
- Part serial: 3508
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO CREW REPORT OF ELECTRIC SMELL IN FLIGHT DECK, ACCOMPLISH "SMOKE/ODOR IN FLT DECK/CABIN CONDITIONAL INSPECTION" IAW AMM TASK 05-51-58-800-801-C3 AS REQUIRED. SEND COMPLETED QUESTIONAIRE FORM 46.6020 TO TOMC. LOCKING TO VERIFY SIGNOFF UNLOCKING TO CLEAR ITEM. REF AMM 05-51-58-800-801-C3 AFTER CREW DEBRIEFING THE SOURCE OF THE ODOR WAS DETERMINED TO BE FROM THE PRINTER. REF LOG PAGE 6534052 REMOVED AND REPLACED COCKPIT PRINTER, OPS CHK OKAY, REF 31-33-01/401. FORM 46.6020 COMPLETED AND SENT TO TOMC. SDR PER GMM 04-20-16 CREATED.
